# SDR USAA920080316

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 59,551 hours, 26,628 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079015
- Part serial: CWDDRG191
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 654 - ON CLIMB-OUT FROM DTW, NOSE GEAR DOORS WOULD NOT CLOSE.  CREW ATTEMPTED TO RECYCLE GEAR FOUR TIMES UNSUCCESSFULLY.  AIRCRAFT RETURNED TO DTW.  AIRCRAFT WAS MAINTENANCE FERRIED TO PIT.  MAINTENANCE ADJUSTED PROXIMITY SENSORS AND REPLACED THE LANDING GEAR SELECTOR VALVE.
